- -

A short proof of a matrix decomposition with applications

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A short proof of a matrix decomposition with applications

Mostrar el registro completo del ítem

Benítez López, J.; Liu, X. (2013). A short proof of a matrix decomposition with applications. Linear Algebra and its Applications. 438(3):1398-1414. doi:10.1016/j.laa.2012.10.002

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/52820

Ficheros en el ítem

Metadatos del ítem

Título: A short proof of a matrix decomposition with applications
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We give a very short proof of the main result of J. Benitez, A new decomposition for square matrices, Electron. J. Linear Algebra 20 (2010) 207-225. Also, we present some consequences of this result. (C) 2012 Elsevier Inc. ...[+]
Palabras clave: CS decomposition , Canonical angles , Generalized inverses
Derechos de uso: Reserva de todos los derechos
Fuente:
Linear Algebra and its Applications. (issn: 0024-3795 )
DOI: 10.1016/j.laa.2012.10.002
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.laa.2012.10.002
Agradecimientos:
The first author is supported by Work funded by Vicerrectorado de Investigacion U.P.V. PAID 06-2010-2285. The second author is supported by the National Natural Science Foundation of China (11061005), the Ministry of ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem